I am writting today, becuase I've been experiencing some issues with boday order consistently, since Februrary of 2011. When I am in social setting, I get weird comments like what is that smell, or is smells like crap in here. The comment has been made while I am in the elevator, and I'veI heard people say it while at dinner. I went to a loca sparts bar, and my ex and I sat next to a group. One guy said, " Something is really weird here," After a few minutes, he went to the waitress, and they moved the entire group to a different section all together. The guy that sits behind me at work huffs and puffs all day, and makes comments under his breath, such as " That's some stink my friend."
The only changes in my life is that I went from 240lbs to 220, so that I could have liposuction done of my stomach and chest. This procedure was completed in September of 2010. I started working out and taking some preworkout suppliments and protein. I was taking a non-creatine suppliment called Naplam, which was made by Body Warefare, and a slow digesting casine protein made by Syntha 6.
Since I work out 5 days a week, I take in about 180 grams of protein each day, so that I can put on and/or maintain my musuclar physique. I rarley eat junk food. I did not that I've been sweating a lot lately in my underarm, but when I touch that area, all i smell is deodorant residue on my hands. So, I am feeling more and more that it is an internal issue. I have read amount Tamu, but I am not sure if this is what I am suffering from. I have gone to my doctore, and he said that he can't smell anything. I also insisted on an endochroinologist, who said that she can't smell me. She had tests done, and can't find any harmonal in balances. So, if the tests come back as no abnormal harmonal changes, what options do I have? Cleansing doesn't help, as I have tried a 7 day cleans. .
Normally the sweat is odorless but sometimes due to the action of bacteria it produces an unpleasant smell. Such unpleasant body odor is also known as Bromhidrosis.
Sweat glands are of two types: 'eccrine glands' and 'apocrine glands'. Apocrine glands can be stimulated by Adrenaline. Basically what you may be having is the bacterial breakdown of apocrine sweat produced by apocrine glands. The non-creatine supplements that you are taking may be getting excreted in the sweat which may be contributing to this bad smell. So it is better to stop taking these supplements. The secretions of apocrine glands have more protein which is broken down by bacteria and producing bad odor in the process.
Other possibilities that I investigate in my practice are fungal infections, weight reduction in case of patients with high BMI, thyroid disease and Diabetes.
A proper physical examination and thorough investigation is entailed to determine the cause. I encourage you to consult your primary doctor and discuss about thyroid function tests, KOH examination of the skin scrapings of the armpit and your blood sugar levels.
In the mean time, shave the armpit hairs and keep the area dry by using anti-perspiration deodorants. Have a healthy and nutritious diet and maintain good personal hygiene. Use a good antiseptic soap while bathing.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.